Multiplicative improvements in network reliability bounds

Timothy B. Brecht, Charles Colbourn

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Multiplictive inequalities for reliability bounds are derived, by observing that certain reliability measures are positively correlated. These inequalities can be used to obtain substantial improvements on available bounds for network reliability.

Original languageEnglish (US)
Pages (from-to)521-529
Number of pages9
JournalNetworks
Volume19
Issue number5
DOIs
StatePublished - 1989
Externally publishedYes

ASJC Scopus subject areas

  • Information Systems
  • Computer Networks and Communications

Cite this